MathSciNet Relay Station
MathSciNet bibliographic data
MR2515423 (2010j:57013) 57M27 (57M25 58J28)
Cho, Jinseok; Murakami, Jun; Yokota, Yoshiyuki The complex volumes of twist knots. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3533–3541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement